MathSciNet Relay Station
MathSciNet bibliographic data
MR122857 18.20
Haimo, F.; Mac Lane, S. The cohomology theory of a pair of groups. Illinois J. Math. 5 1961 45–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement